# SDR DALA2016081806077

- Difficulty date: August 17, 2016
- Submitted: August 18, 2016
- Operation: Air carrier
- Aircraft: N654DL
- Make and model: Boeing 757232
- Aircraft serial: 24394
- Aircraft time: 87,494 hours, 35,926 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Bs 1465
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BS BS 1465, STRINGER 29R SPLICE HAS CORROSION.  REMOVED CORROSION AND FOUND OUT OF ALLOWABLE LIMITS IAW SRM 53-00-53.   REMOVED AND REPLACED THE STRINGER SPLICE IAW 51-40-02 AND DWG 146N3400 REV A.
